Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 80, NWS Fort Worth, TX

April 24, 2007Grayson County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 24, 2007, 9:18 PM CDT for Grayson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2007, 9:18 PM CDT (02:18 UTC)
Expired
Apr 25, 2007, 12:15 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1510 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 250220
FFWFWD
TXC181-250515-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
918 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1215 AM CDT

* AT 916 PM CDT...LAW ENFORCEMENT REPORTED FLOODING IN SOUTHERN      
  GRAYSON COUNTY. ADDITIONAL STORMS WILL AFFECT THE WARNED AREA OVER 
  THE NEXT SEVERAL HOURS AND ANOTHER INCH IS POSSIBLE OVER THE       
  AFFECTED AREA. THIS MAY CAUSE ADDITIONAL FLOODING PROBLEM.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERMAN... 
  TIOGA...GUNTER...KNOLLWOOD AND BELLS

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3343 9694 3340 9683 3340 9667 3340 9638
      3374 9637 3378 9646 3362 9694 3355 9694

$$

82/JLD
1 follow-up statement
000 
WGUS74 KFWD 250329
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 PM CDT TUE APR 24 2007

TXC181-250515-
GRAYSON TX-
1028 PM CDT TUE APR 24 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
GRAYSON COUNTY...

AT 1020 PM CDT...HEAVY RAINFALL HAS OCCURRED ACROSS THE 
COUNTY...PARTICULARLY THE SOUTHERN HALF OF THE COUNTY. THE HEAVY 
THUNDERSTORMS HAVE MOVED OUT OF THE AREA AND LIGHT TO MODERATE 
SHOWERS HOWEVER...BUT THE WATER WILL TAKE AN HOUR OR TWO TO RECEDE. 
FLOODED ROADWAYS MAY REMAIN COVERED IN WATER THROUGH MIDNIGHT.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERMAN...
KNOLLWOOD...COLLINSVILLE AND BELLS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3343 9694 3340 9683 3340 9667 3340 9638
      3374 9637 3378 9646 3362 9694 3355 9694

$$

82/JLD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 7:56 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 24, 7:56 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT TUE APR 24 2007

.UPDATE...
THE WCN HAS BEEN UPDATED TO REMOVE OUR FAR NORTHWESTERN COUNTIES
FROM TORNADO WATCH 174. HOWEVER...FOR THE REMAINDER OF TOR BOX
174...THE WATCH HAS BEEN EXTENDED THROUGH 03Z /10PM/...TO ACCOUNT
FOR ONGOING CONVECTION. AT THIS TIME...WE ANTICIPATE THAT ALL OF TOR
BOX 174 WILL BE ALLOWED TO EXPIRE AT 03Z...AND THE OTHER WATCH BOXES
/176 AND 179/ ARE SET TO EXPIRE AT 04Z. SEE UPDATED WCN FOR FURTHER
DETAILS.

SCHULTZ
&&

.AVIATION...
730 PM CDT

THUNDERSTORMS WILL PRIMARILY AFFECT AFW. DFW/DAL LIKELY TO ESCAPE
BULK OF ACTIVITY...BUT WILL MAINTAIN VCTS. NO AWW FOR DFW ATTM AS
LIGHTNING STRIKES SHOULD BE INFREQUENT WITHIN 10NM OF TERMINAL
COMPLEX. HOWEVER...AWW MAY BE NEEDED BEFORE THREAT OF THUNDER COMES
TO AN END.

LINE OF INTENSE CONVECTION CONTINUES TO DEVELOP FROM SONORA TO
BROWNWOOD...WHERE SUNSHINE HAS HELPED SFC-BASED INSTABILITY TO BE
REALIZED. ALTHOUGH MOVEMENT OF INDIVIDUAL CELLS IS NORTHEAST...
EXPECT PROPAGATION OF LINE TO THE SOUTHEAST THIS EVENING AND
OVERNIGHT...IN RESPONSE TO VIGOROUS LLJ. LINE WILL BECOME DISTINCTLY
SEPARATED FROM NORTH TEXAS CONVECTION. STORMS MAY REMAIN ROOTED IN
THE BOUNDARY LAYER WELL AFTER DARK...FEEDING OFF OF CONSIDERABLE
PWATS IN LARGELY UNTAPPED AIR. EXPECT WACO TO BE THE NORTHERN EDGE
OF THIS ACTIVITY AND HAVE REFRAINED FROM TS MENTION IN KACT TAF.
NONETHELESS...WILL BEAR WATCHING FOR ANY LATE ARRIVALS INTO ACT/GRK.

SOUTHERLY SFC WINDS WILL PREVAIL OVERNIGHT. 00Z FWD RAOB SHOWING
46KTS AT 2KFT. OUTSIDE OF CONVECTIVE WIND SHEAR...EXPECT SOME LLWS
TO CONTINUE WITH LLJ UNTIL DRYLINE PASSAGE 14-15Z WEDNESDAY MORNING.
MOSTLY CLEAR WEDNESDAY AS DRYLINE SCOURS BL DRY AND WINDS SHIFT TO
THE SOUTHWEST. DEEP VERTICAL MIXING WILL INCREASE DEPTH OF SPEED
SHEAR. BELIEVE MOS WINDS ARE TOO LOW FOR WEDNESDAY. POTENTIAL FOR
SIGNIFICANT CROSSWINDS...25016G28KT BEYOND 14Z. WINDS WILL VEER LATE
IN THE DAY...REDUCING CROSSWINDS ON RWYS 31L/R. FOR 06Z PACKAGE...
WILL ADD A MID-AFTERNOON FM GROUP TO ACCOUNT FOR VEERING AND REDUCED
CROSSWIND COMPONENT. 25

&&

.PREV DISCUSSION...
302 PM CDT

...SEVERE WEATHER EVENT IN PROGRESS ACROSS NORTH TEXAS...

UPPER LEVEL LOW IS EJECTING INTO WESTERN KANSAS AND THE OKLAHOMA
PANHANDLE. DRY LINE/COLD FRONT IS ALIGNED JUST WEST OF OUR
FORECAST AREA. THUNDERSTORMS HAVE RAPIDLY DEVELOPED IN THE PRIME
ENVIRONMENT FOR SEVERE WEATHER. 18Z FWD SOUNDING REVEALED THE
CAPPING INVERSION /AND LAYER WITHIN/ COOLED SINCE THE 12Z RAOB. LOW
LEVEL HELICITIES INCREASED BETWEEN 12Z AND 18Z...WITH THE
HODOGRAPH BECOMING MORE FAVORABLE FOR TORNADIC STORMS. HEAVY RAIN
ALREADY IN PROGRESS...AND AS THE SHOWERS/THUNDERSTORMS INCREASE IN
COVERAGE AND CONGEAL OVER OUR SOUTHEAST ZONES...WIDESPREAD
FLOODING WILL BE POSSIBLE. WE HAVE ISSUED A FLASH FLOOD WATCH FOR
AREAS ALONG AND SOUTHEAST OF AN ATHENS TO KILLEEN LINE FROM 00Z TO
12Z WEDNESDAY. SEVERE WEATHER THREAT WILL CONTINUE ACROSS NORTH
TEXAS THROUGH THE REMAINDER OF THE AFTERNOON AND THROUGHOUT THE
EVENING HOURS. ANY STORMS THAT DEVELOP ALONG AND AHEAD OF THE DRY
LINE/COLD FRONT WILL HAVE THE POTENTIAL FOR TORNADOES...LARGE
HAIL...AND DAMAGING WINDS. CURRENTLY...TORNADO WATCHES COVER ALL
BUT OUR SOUTHEAST ZONES. AS WE APPROACH EVENING...A TORNADO WATCH
WILL LIKELY BE ADDED TO INCLUDE THE WACO/TEMPLE/KILLEEN AREAS.

SHOWERS AND THUNDERSTORMS WILL LINGER IN OUR EAST/SOUTHEAST ZONES
THROUGH MID AFTERNOON WEDNESDAY...BEFORE FINALLY SHIFTING INTO
SOUTH TEXAS AND LOUISIANA.

DRY CONDITIONS CAN BE EXPECTED THURS AND INTO EARLY FRIDAY...WITH
HIGHS IN THE MID 70S. CANADIAN/DGEX/ECMWF HAVE COME IN LINE WITH
THE GFS IN REGARDS TO THE FRIDAY NIGHT/SAT MORNING SYSTEM. WE WILL
CARRY SLIGHT CHC AND CHC POPS DURING THIS TIME FRAME. REMAINDER OF
THE EXTENDED FORECAST LOOKS DRY AS MID/UPPER LEVEL RIDGING
DEVELOPS AND SFC HIGH PRESSURE SETTLES INTO THE REGION.

SCHULTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  75  52  75  54 /  60  10  10  10  10
WACO, TX              64  78  50  78  53 /  80  20   0   0  10
PARIS, TX             65  74  51  70  47 /  80  30  10  10  10
DENTON, TX            62  76  50  75  52 /  50  10  10  10  10
MCKINNEY, TX          62  74  52  74  51 /  60  20  10  10  10
DALLAS, TX            64  75  53  76  53 /  70  10  10  10  10
TERRELL, TX           63  75  52  75  52 /  70  20  10  10  10
CORSICANA, TX         64  77  52  77  54 /  80  30  10   0  10
TEMPLE, TX            65  83  52  79  55 /  80  30   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: TXZ135-145>148-158>162-174-175.

&&

26/25/21/82
07/06/09/05/92/13
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME
NATIONAL WEATHER SERVICE FORT WORTH TX
151 PM CDT TUE APR 24 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
151 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS
EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE
HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE
GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES
APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN
AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND
TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE
SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD
CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH
DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS.

AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD
FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS
BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND
TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST
PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN
2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY
OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS...
FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT
PROGRESSES...AND INTO EARLY WEDNESDAY MORNING.

RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY
CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY
PRECAUTIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY...
NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA.
ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH
FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS
COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY
SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON.

AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS
FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER
THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH
GUSTY WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS
EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE
LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT.

05/

In the hours before

Special weather statement, Apr 24, 8:37 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
837 PM CDT TUE APR 24 2007

TXZ118-250230-
TARRANT TX-
837 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN TARRANT COUNTY

AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 6 MILES EAST OF WEATHERFORD...MOVING EAST AT 40
MPH.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR TARRANT COUNTY BY 900 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3299 9750 3273 9754 3274 9706 3298 9703
Local storm report, Apr 24, 9:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     FUNNEL CLOUD     FORT WORTH              32.75N  97.34W
04/24/2007                   TARRANT            TX   PUBLIC

            FUNNEL CLOUD NEAR I-20 AND LAKESIDE AREA. POSSIBLE
            TORNADO.
Local storm report, Apr 24, 9:04 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
904 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             LAKESIDE                32.82N  97.49W
04/24/2007  E1.00 INCH       TARRANT            TX   PUBLIC
Local storm report, Apr 24, 9:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             FORT WORTH              32.75N  97.34W
04/24/2007  E1.25 INCH       TARRANT            TX   PUBLIC
Local storm report, Apr 24, 9:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     FLASH FLOOD      CELINA                  33.32N  96.78W
04/24/2007                   COLLIN             TX   LAW ENFORCEMENT

            FM 455 BETWEEN PILOT POINT AND CELINA HAS WATER OVER THE
            ROAD
Local storm report, Apr 24, 9:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND GST     RIVER OAKS              32.78N  97.40W
04/24/2007  E60 MPH          TARRANT            TX   AMATEUR RADIO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:00 PM CDTSevere Thunderstorm WarningFWDDenton60 min
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningFWDEastland14 min
Apr 24, 7:09 PM CDTSpecial Weather StatementFWDErath36 min
Apr 24, 7:13 PM CDTSevere Thunderstorm WarningFWDComanche62 min
Apr 24, 7:25 PM CDTSevere Thunderstorm WarningFWDMills65 min
Apr 24, 7:40 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto65 min
Apr 24, 7:44 PM CDTSevere Thunderstorm WarningFWDCollin61 min
Apr 24, 7:47 PM CDTSevere Thunderstorm WarningFWDParker58 min
Apr 24, 8:13 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton62 min
Apr 24, 8:31 PM CDTSpecial Weather StatementFWDSomervell29 min
Apr 24, 8:31 PM CDTTornado WarningFWDParker36 min
Apr 24, 8:35 PM CDTSpecial Weather StatementFWDFannin25 min
Apr 24, 8:37 PM CDTSpecial Weather StatementFWDTarrant53 min
Apr 24, 8:41 PM CDTFlash Flood WarningFWDDenton, Tarrant3 hr
Apr 24, 8:45 PM CDTSevere Thunderstorm WarningFWDBosque, Somervell30 min
Apr 24, 8:45 PM CDTTornado WarningFWDTarrant45 min
Apr 24, 8:48 PM CDTSevere Thunderstorm WarningFWDFannin57 min
Apr 24, 8:57 PM CDTSevere Thunderstorm WarningFWDHill, Johnson63 min
Apr 24, 9:03 PM CDTSevere Thunderstorm WarningFWDLamar57 min
Apr 24, 9:06 PM CDTFlash Flood WarningFWDCollin114 min
Apr 24, 9:09 PM CDTSevere Thunderstorm WarningFWDDenton66 min
Apr 24, 9:21 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis54 min
Apr 24, 9:33 PM CDTSevere Thunderstorm WarningFWDTarrant38 min
Apr 24, 9:41 PM CDTSpecial Weather StatementFWDHamilton34 min
Apr 24, 9:42 PM CDTSevere Thunderstorm WarningFWDCollin63 min
Apr 24, 9:49 PM CDTSpecial Weather StatementFWDNavarro26 min
Apr 24, 10:02 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro58 min
Apr 24, 10:04 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt56 min
Apr 24, 10:09 PM CDTFlash Flood WarningFWDFannin3 hr
Apr 24, 10:16 PM CDTFlash Flood WarningFWDHunt3 hr
Apr 24, 10:22 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar53 min
Apr 24, 10:26 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt64 min
Apr 24, 10:32 PM CDTSpecial Weather StatementFWDBosque28 min
Apr 24, 10:34 PM CDTFlash Flood WarningFWDDelta116 min
Apr 25, 2:07 AM CDTSpecial Weather StatementFWDFreestone23 min
Apr 25, 2:23 AM CDTSpecial Weather StatementFWDRobertson37 min
Apr 25, 3:05 AM CDTSpecial Weather StatementFWDLeon25 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.